# SDR AU960922

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-33F
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 992239501
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEVEL 2 CORROSION ON LOWER `T' OF FLOORBEAM AT FUSELAGE STN 937.
